# SDR SWAA060270

- Difficulty date: January 21, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 47,041 hours, 46,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LONGITUDINAL FLOORBEAM UPPER CHORD CRACKED AT BS 663, LBL 0.07.  REPAIRED FLOORBEAM PER SWA EA.
